# SDR SWAA2019011627866

- Difficulty date: November 28, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFF PLATE ANGLE SUPPORT CORRODED BETWEEN BS 294 TO BS 328, RBL 57.  R&R SUPPORT IAW SRM AND DWG.
